Jump to content

Elizaangelica

Members
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Elizaangelica

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. This has been an issue for me my whole life. I don’t have other digestive issues (that I know of), so I’ve had to do some looking into why POTS could cause this. Of course I found basically nothing specific. But it makes sense to me that it could be just another symptom of our bodies not sending/receiving the correct information. Another thing is that there’s discussion of POTS causing sensory issues (poor processing). This includes the sensations that we experience inside our bodies, as well as outside.
  2. I’ve had POTS for years, but not as severe as the last 8 months. At the start of last year I was on Modafinil (Provigil) for serious concentration issues (brain fog/ADHD ?), and it did help a lot. But I seemed to need to increase the dose every 2 weeks to get the same effect, until I had to come off it because it stopped working completely after 3 months. I didn’t notice any negative effects on the POTS, though I also didn’t have the level of symptoms I have these days. I haven’t been able to tolerate any other ADHD meds without increased tachycardia, so I’m desperate to make the Modafinil wor
  3. My pulse pressure when I’m standing is usually below 15. Often below 12, at which point my blood pressure machine gives up, and I can’t even find my own pulse. Blood pressure is in ‘normal’ range. I mentioned it to my GP (who also saw it) but she didn’t seem to care. I see my cardiologist this week. Has anyone ever been told anything about this issue or had it taken seriously?
  4. Thanks Pistol. I think I know what you mean. But isn’t dysautonomia a problem with the Sympathetic Nervous System? Do you mean that in our case our SNS creates similar physical symptoms to anxiety (like increased heart rate, sweating etc). Where as in anxiety the thought/event comes first, which then causes those same symptoms? But why does our SNS do this in POTS? Or is that just what POTS is (our SNS acts dysfunctionally). Someone had written that because our vessels don’t constrict correctly our body keeps releasing Adrenalin (?) to get the vessels to do the right thing, because th
  5. I’m having trouble getting a clear understanding of how anxiety works in relation to POTS. Both anxiety and POTS have been chronic conditions for me since I was a teenager (now 39). No treatment (meds or therapy) have ever been able to make a difference to my almost constant free-floating anxiety. The anxiety has always been approached as a separate ‘mental health problem’ rather than potentially a physical one being triggered by the POTS. I guess I’d like to be able to grow some greater acceptance of the anxiety, just like the other POTS symptoms, rather than feeling like I’m just ‘failing’ t
  6. I think I can relate to what you’re experiencing. Sometimes for periods my heart rate drops well below my ‘normal’ sitting rate (about 85). I can tell when it gets close to 70 by how I feel, without even looking at my Fitbit. I feel incredibly weak and a heaviness on my chest, like someone’s sitting on it. When I was on beta blockers that lowered my heart rate into the 60s my breathing became a real effort, so severely I had to come off them. Sorry I don’t have any answers, but I think I can understand.
  7. I was diagnosed with POTS last year, though have had it for many years. Last year I had a terrible few months where for the first time my symptoms became debilitating (mostly bedridden), which finally pushed my GP to refer me to a cardiologist. I was put on Ivabradine, which helped a lot and I felt much better, but after about 2 months I’ve gone backwards again. It’s been a month of feeling terrible again now and I’m not sure what I’m meant to do. I know the pattern of POTS is that it will fluctuate. And that’s definitely been the case for me over the years. But I’m not sure if this l
×
×
  • Create New...